Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 11, NWS Austin/San Antonio, TX

May 15, 2015Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 15, 2015, 2:33 PM CDT for Karnes County, Texas. It took effect at May 15, 2015, 4:14 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2015, 2:33 PM CDT (19:33 UTC)
In effect from
May 15, 2015, 4:14 PM CDT
Expired
May 16, 2015, 7:20 AM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River near Falls City (FACT2). The gauge peaked at 13.09 ft at May 15, 2015, 5:00 PM CDT.

actionminormoderate5101505/1505/1605/17
Action stage
6 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08183500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WGUS44 KEWX 151933
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 PM CDT FRI MAY 15 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Cibolo Creek...San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-161220-
/O.NEW.KEWX.FL.W.0011.150515T2329Z-150516T1220Z/
/FACT2.1.ER.150515T2329Z.150516T0000Z.150516T0020Z.NO/
233 PM CDT FRI MAY 15 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the San Antonio River Near Falls City.
* from this evening to Saturday morning...or until the warning is cancelled.
* At  1:15 PM Friday the stage was 8.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast. The river level will rise to crest between 12 and
  13 feet by early Friday evening due to recent heavy rains.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Falls City          6   12    8.9   Fri 01 PM   4.1   4.1   4.1   2.2   2.0


&&

LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
      2872 9770 2889 9786             

$$

TXC255-161248-
/O.NEW.KEWX.FL.W.0012.150515T2258Z-150516T1248Z/
/FCTT2.1.ER.150515T2258Z.150516T0000Z.150516T0048Z.NO/
233 PM CDT FRI MAY 15 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Cibolo Creek Near Falls City.
* from this afternoon to Saturday morning...or until the warning is cancelled.
* At  2:15 PM Friday the stage was 14.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The creek level will rise to crest between 17 and 18 feet by
  early Friday evening due to recent heavy rains.
* Impact...At 17.0 feet...Minor lowland flooding of crop and pastureland damages
  irrigation pumps and any equipment near the channel. Livestock are cut off in 
  low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Falls City          6   17   14.1   Fri 02 PM   9.6   7.4   4.8   1.9   1.1


&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$
3 follow-up statements
001 
WGUS84 KEWX 152115
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 PM CDT FRI MAY 15 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-161405-
/O.EXT.KEWX.FL.W.0011.150515T2114Z-150516T1405Z/
/FACT2.1.ER.150515T1952Z.150516T0000Z.150516T0205Z.NO/
415 PM CDT FRI MAY 15 2015

 The flood warning continues for
  the San Antonio River Near Falls City.
* At  3:15 PM Friday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.6 feet by this evening. 
  The river will fall below flood stage tonight.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Falls City          6   12   12.5   Fri  3 PM   5.8   4.8   4.8   2.5   2.1


&&

LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
      2872 9770 2889 9786             

$$
893 
WGUS84 KEWX 160059
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT FRI MAY 15 2015

...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Falls City AFFECTING Karnes County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-161230-
/O.EXT.KEWX.FL.W.0011.000000T0000Z-150516T1230Z/
/FACT2.1.ER.150515T1952Z.150515T2200Z.150516T0030Z.NO/
759 PM CDT FRI MAY 15 2015

 The flood warning continues for
  the San Antonio River Near Falls City.
* At  7:15 PM Friday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...the river has crested and will continue to fall to 
  below flood stage by this evening.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above 
  Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock 
  can be cut off in low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Falls City          6   12   12.2   Fri  7 PM   4.5   3.5   1.6   1.6      


&&

LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
      2872 9770 2889 9786             

$$
525 
WGUS84 KEWX 160744
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 AM CDT SAT MAY 16 2015

...The flood warning is cancelled for the following rivers in Texas...

  San Antonio River Near Falls City AFFECTING Karnes County
  Cibolo Creek Near Falls City AFFECTING Karnes County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC255-160814-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-150516T1230Z/
/FACT2.1.ER.150515T1952Z.150515T2200Z.150516T0033Z.NO/
244 AM CDT SAT MAY 16 2015

The flood warning is cancelled for
  the San Antonio River Near Falls City.
* At 2:15 AM Saturday the stage was 7.7 feet.
* Flood stage is 12.0 feet.
* Forecast...The river has fallen below Flood Stage and will continue to fall
to below Bankful Stage early this morning.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Sat   Sun   Mon   Tue   Wed
  Falls City         6   12    7.7   Sat  2 AM   5.5   4.4   2.9   1.4   1.4


&&

LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
      2872 9770 2889 9786             

$$

TXC255-160814-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-150516T1435Z/
/FCTT2.1.ER.150515T2136Z.150516T0015Z.150516T0357Z.NO/
244 AM CDT SAT MAY 16 2015

The flood warning is cancelled for
  the Cibolo Creek Near Falls City.
* At  2:15 AM Saturday the stage was 15.4 feet.
* Flood stage is 17.0 feet.
* Forecast...The river has crested and fallen below Flood Stage. The river will
continue to fall to below Bankful Stage tonight.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Sat   Sun   Mon   Tue   Wed
  Falls City         6   17   15.4   Sat  2 AM  12.2   3.3   2.3   1.7   1.1


&&

LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 15, 1:14 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 15, 1:14 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 PM CDT FRI MAY 15 2015

.AVIATION... /18Z TAF UPDATE/
A SLOW DEPARTURE OF THE MORNING MCS WILL CONTINUE TO PRODUCE MINOR
IMPACTS OVER I-35 TERMINALS OVER THE NEXT HOUR OR TWO. BY 20Z ALL
TAF SITES ARE FORECAST TO SEE VFR SKIES AS SUBSIDENCE REPLACES THE
DEPARTING STORM COMPLEX. SOME BRIEF SHIFTINESS AND WEAKENING OF
WINDS ARE EXPECTED IN THE MID AFTERNOON AROUND SAN ANTONIO...BUT
THE PRESSURE GRADIENT SHOULD OTHERWISE TIGHTEN AGAIN FOR A
MODERATE SOUTHEAST BREEZE ACROSS THE AREA. WILL SHOW A CONTINUED
AGGRESSIVE RETURN OF LOW CLOUDS IN THE EVENING AND PATCHY FOG AND
CLOUDS TO DROP CONDITIONS TO IFR FOR MOST AREAS LATE
TONIGHT. AT AROUND SAN ANTONIO WILL SHOW LIFR CIGS TOWARD DAYBREAK AS
SURFACE CONDITIONS CONTINUE TO BE EXTRA MOIST WITH WINDS PROBABLE
TO DECOUPLE MORE IN THAT AREA THAN THE TAF SITES TO THE NORTH AND
WEST. LIGHT SHRA COULD DEVELOP WITH THE LOW LEVEL JET...BUT WILL
KEEP OUT THE POSSIBILITY OF THUNDERSTORMS FOR NOW.

&&

.PREV DISCUSSION... /ISSUED 1222 PM CDT FRI MAY 15 2015/

UPDATE...
BASED ON RADAR TRENDS AND THE LATEST HRRR GUIDANCE...WE HAVE
EXPANDED THE FLASH FLOOD WATCH TO COVER THE COASTAL PLAINS AND
HIGHWAY 77 CORRIDOR. THE WATCH WILL NOW BE IN EFFECT UNTIL 5 PM
CDT.

PREV DISCUSSION... /ISSUED 930 AM CDT FRI MAY 15 2015/

UPDATE...
WE HAVE UPDATED THE FORECAST TO INCREASE RAINFALL CHANCES FOR
AREAS ALONG AND EAST OF I-35 THROUGH THIS MORNING. BACK-BUILDING
THUNDERSTORMS NOTED ACROSS THE RIO GRANDE PLAINS...BUT THIS
ACTIVITY SHOULD SLOWLY TRANSLATE EAST TODAY. WATER VAPOR SATELLITE
LOOP SHOWS MID-LEVEL DRYING COMING IN FROM THE WEST. GIVEN
PERSISTENT SOUTHEASTERLY FLOW AND DAYTIME HEATING...AM CONCERNED
ABOUT ANOTHER ROUND OF CONVECTION DEVELOPING TO OUR WEST THIS
AFTERNOON. WE/LL CONTINUE TO MONITOR CAREFULLY AND AWAIT 12Z MODEL
DATA.

PREV DISCUSSION... /ISSUED 657 AM CDT FRI MAY 15 2015/

AVIATION... /12Z TAF UPDATE/
SLOW MOVING COMPLEX WILL BRING A ROUND OF TSRA THROUGH THE I-35
TERMINALS THROUGH 14-16Z WITH A WEAK MCV TO BRING IMPROVEMENTS
TO POSSIBLY VFR SKIES AT SAT/SSF BY 14Z. IMPROVEMENTS WILL BE
SLOWER TO COME BY AT AUS WHERE ADDITIONAL TRAILING CONVECTION
EXTENDS DEEP INTO THE HILL COUNTRY. NO CONVECTION IS ACCOUNTED FOR
IN THE DRT TAF AS ONLY SOME ISOLATED ACTIVITY IS EXPECTED TO
FORM...WITH NO GOOD MODEL SIGNALS ON TIMING. SATURATED LOW LEVELS
SHOULD LEAD TO QUICK LOW CLOUD FORMATION THIS EVENING WITH MANY
AREAS FALLING INTO IFR OR LOWER LEVELS WITH BOTH CIGS AND PATCHY
FOG AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 546 AM CDT FRI MAY 15 2015/

UPDATE...
THE RAINS HAVE ENDED ACROSS THE EDWARDS PLATEAU. THERE MAY BE SOME
LIGHT RAIN IN THE NEXT FEW HOURS. HOWEVER...FLASH FLOODING IS NO
LONGER EXPECTED AND THE FLASH FLOOD WATCH FOR EDWARDS...REAL AND
VAL VERDE COUNTIES HAS BEEN CANCELLED. ALSO...HAVE TRIMMED DOWN
EXPECTED RAINFALL AMOUNTS IN THE REMAINING WATCH AREA TO 1 TO 3
INCHES WITH ISOLATED ADDITIONAL 4 INCHES SINCE THE MCS HAS BECOME
MORE PROGRESSIVE.

PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 15 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...
AN OUTFLOW BOUNDARY DEVELOPED AN MCS ACROSS THE RIO GRANDE PLAINS
THURSDAY EVENING. AN UPPER LEVEL SHORTWAVE BRINGING MOISTURE FROM
THE EASTERN PACIFIC AND STRONG DIFFLUENCE ALOFT ALONG WITH A
SOUTHEASTERLY LOWER LEVEL FLOW BRINGING MOISTURE FROM THE GULF OF
MEXICO MAINTAINED THE MCS OVERNIGHT. RADAR TRENDS SHOW THE MCS
STARTING TO MOVE EAST. EXPECT IT TO MAKE IT TO THE I-37 CORRIDOR
THIS MORNING BEFORE IT WEAKENS. THE I-37 CORRIDOR AREA HAD VERY
HEAVY RAINS THURSDAY AFTERNOON INTO EVENING MAKING THE SOILS EVEN
MORE SATURATED FROM RECENT RAINS. EXPECT RAINFALL AMOUNTS OF 2 TO
4 INCHES WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE.
AS A RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE SAN
ANTONIO AND BEXAR COUNTY SOUTHEAST TO ATASCOSA...KARNES AND WILSON
COUNTIES. EXPECT THE MCS TO WEAKEN BY MIDDAY WITH THE WATCH
EXPIRING AT NOON. STRONG TO SEVERE STORMS ARE ALSO POSSIBLE WITH
THE MCS. THE UPPER LEVEL SHORTWAVE WILL LINGER OVER SOUTH CENTRAL
TEXAS INTO THE AFTERNOON AND HAVE MAINTAINED HIGH POPS THROUGH
TODAY. THE SHORTWAVE MOVES TO THE NORTHEAST WHILE THE AIRMASS
STABILIZES TONIGHT. HAVE RETAINED SLIGHT CHANCE POPS AS AMPLE
MOISTURE LINGERS. AN UPPER LEVEL TROUGH CURRENTLY CENTERED JUST
OFF POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE
ACROSS THE DESERT SOUTHWEST INTO THE ROCKIES ON SATURDAY. UPWARD
FORCING INCREASES LEADING TO CHANCE POPS WITH SOME STRONG STORMS
AND LOCALLY HEAVY RAINS POSSIBLE.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
THE UPPER LEVEL TROUGH MOVES NORTHEAST ACROSS THE PLAINS SATURDAY
NIGHT INTO SUNDAY WHILE ANOTHER UPPER LEVEL TROUGH DROPS SOUTH OFF
THE WEST COAST. THE UPPER LEVEL JET BECOMES MORE ACTIVE WITH THE
DRYLINE MOVING TO THE EAST. POPS WILL INCREASE AGAIN SATURDAY
NIGHT IN THE NORTH AND ALL AREAS ON SUNDAY. STRONG TO SEVERE
STORMS AND LOCALLY HEAVY RAINS ARE POSSIBLE. SOME FLOODING MAY
RESULT FROM STORMS TRAINING OVER THE SAME AREAS. THE HIGH POPS
CONTINUE INTO MONDAY WHEN A COLD FRONT MAY MOVE INTO CENTRAL
TEXAS PROVIDING ADDITIONAL UPWARD FORCING. THIS NEXT WEST COAST
UPPER LEVEL TROUGH MOVES INLAND ON MONDAY AND THEN INTO THE
NORTHERN ROCKIES BY WEDNESDAY...REPLACED BY YET ANOTHER UPPER
LEVEL TROUGH THAT APPROACHES THE WEST COAST THAT WILL MOVE INTO
THE SOUTHWESTERN STATES ON FRIDAY. WILL MAINTAIN POPS FOR ALL OF
NEXT WEEK DUE TO THESE FEATURES AND OTHER WEAKER DISTURBANCES IN
THE SOUTHWESTERLY FLOW ALOFT. LOOKING AHEAD TO THE MEMORIAL DAY
WEEKEND...THE MODELS INDICATE AT LEAST SLIGHT CHANCE POPS AS THE
PATTERN CONTINUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  85  72  83 /  80  20  30  50  60
AUSTIN BERGSTROM INTL AIRPORT  82  71  84  73  84 /  80  20  30  40  60
NEW BRAUNFELS MUNI AIRPORT     82  70  84  72  83 /  80  20  30  30  60
BURNET MUNI AIRPORT            80  69  82  70  81 /  60  20  40  70  70
DEL RIO INTL AIRPORT           83  71  87  69  85 /  30  20  30  50  40
GEORGETOWN MUNI AIRPORT        80  70  83  71  82 /  70  20  40  60  70
HONDO MUNI AIRPORT             82  71  85  72  83 /  80  20  30  40  60
SAN MARCOS MUNI AIRPORT        81  71  85  72  83 /  80  20  30  30  60
LA GRANGE - FAYETTE REGIONAL   82  72  85  74  85 /  80  20  30  20  40
SAN ANTONIO INTL AIRPORT       82  71  84  72  83 /  80  20  30  40  60
STINSON MUNI AIRPORT           83  72  86  73  84 /  80  20  30  40  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: DE WITT...FAYETTE...GONZALES...KARNES...LAVACA...LEE...
WILSON.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 15, 1:59 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
159 PM CDT FRI MAY 15 2015

TXZ171>173-183>194-202>209-217>225-228-161900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
159 PM CDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 5 PM CDT ACROSS PARTS OF
THE COASTAL PRAIRIES OF SOUTH CENTRAL TEXAS. THE FLOOD THREAT
AREA IS GENERALLY ALONG AND EAST OF A OF A LINE FROM
FLORESVILLE TO GONZALES TO LEXINGTON. A SLOW MOVING THUNDERSTORM
COMPLEX WILL PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS OF MAINLY 1
TO 2 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS
ARE SATURATED FROM RECENT RAINFALL...PRODUCING FLASH FLOODING AND
RAPID RISES OF CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STORMY AND WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS
THROUGH THURSDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS
AND STRONG TO POSSIBLY SEVERE STORMS...ESPECIALLY SUNDAY INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY
BE NEEDED SUNDAY INTO MONDAY.

In the hours before

Local storm report, May 15, 11:57 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      8 S KENEDY              28.70N  97.85W
05/15/2015                   KARNES             TX   TRAINED SPOTTER

            REPORTED WATER ACROSS HWY 181 AND LOCAL BUSINESSES HAD
            3 INCHES OF WATER FLOWING THROUGHOUT THE PROPERTY

&&

EVENT NUMBER EWX1500383

SBS
Special weather statement, May 15, 12:05 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 PM CDT FRI MAY 15 2015

TXZ222-224-151800-
DE WITT TX-KARNES TX-
1205 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND EAST
CENTRAL KARNES COUNTIES UNTIL 100 PM CDT...

AT 1205 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NORDHEIM...OR 8 MILES SOUTHWEST OF YORKTOWN...MOVING EAST AT 15
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CUERO...YORKTOWN...RUNGE...NORDHEIM...ARNECKVILLE...GRUENAU...COTTON
PATCH...MEYERSVILLE AND NEW DAVY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2898 9778 2920 9736 2894 9720 2887 9730
      2887 9732 2890 9734 2889 9735 2890 9738
      2892 9738 2892 9742 2875 9766
TIME...MOT...LOC 1705Z 250DEG 14KT 2890 9760

MO
Special weather statement, May 15, 12:51 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 PM CDT FRI MAY 15 2015

TXZ224-151845-
DE WITT TX-
1251 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEWITT COUNTY UNTIL 145
PM CDT...

AT 1250 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR YORKTOWN...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CUERO...YORKTOWN...WESTHOFF...HOCHHEIM...ARNECKVILLE...EDGAR AND
CONCRETE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2891 9740 2891 9744 2910 9759 2924 9744
      2935 9729 2905 9704
TIME...MOT...LOC 1750Z 242DEG 19KT 2906 9747

MO
Local storm report, May 15, 1:13 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      YORKTOWN                28.98N  97.50W
05/15/2015                   DEWITT             TX   LAW ENFORCEMENT

            FLOODED ROAD AT HWY 72 AND 119 AS WELL AS SEVERAL OTHER
            ROADS AROUND THE CITY

&&

EVENT NUMBER EWX1500384

SBS
Local storm report, May 15, 2:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HEAVY RAIN       3 ESE CUERO             29.08N  97.25W
05/15/2015  M1.00 INCH       DEWITT             TX   COCORAHS

            THREE QUARTERS OF AN INCH FELL IN THE PAST 60 MINUTES

&&

EVENT NUMBER EWX1500385

SBS
Local storm report, May 15, 2:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLASH FLOOD      YORKTOWN                28.98N  97.50W
05/15/2015                   DEWITT             TX   EMERGENCY MNGR

            HIGH WATER RESCUE IN PROGRESS BETWEEN YORKTOWN AND
            NORDHEIM...EXACT LOCATION NOT PROVIDED AT THIS TIME

&&

EVENT NUMBER EWX1500386

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:05 PM CDTSpecial Weather StatementEWXMedina25 min
May 14, 7:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 14, 7:33 PM CDTSpecial Weather StatementEWXKarnes57 min
May 14, 8:08 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala52 min
May 14, 8:16 PM CDTSevere Thunderstorm WarningEWXUvalde29 min
May 14, 8:19 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 8:24 PM CDTSevere Thunderstorm WarningEWXMaverick36 min
May 14, 8:37 PM CDTSpecial Weather StatementEWXKarnes38 min
May 14, 8:44 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde46 min
May 14, 8:49 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick26 min
May 14, 8:55 PM CDTSevere Thunderstorm WarningEWXMaverick35 min
May 14, 8:58 PM CDTSevere Thunderstorm WarningEWXMaverick32 min
May 14, 9:13 PM CDTSpecial Weather StatementEWXKinney32 min
May 14, 9:15 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 14, 9:23 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala37 min
May 14, 9:30 PM CDTSpecial Weather StatementEWXUvalde, Zavala60 min
May 14, 9:39 PM CDTSevere Thunderstorm WarningEWXReal14 min
May 14, 9:48 PM CDTSevere Thunderstorm WarningEWXMaverick27 min
May 14, 9:59 PM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala2 hr
May 14, 10:02 PM CDTSpecial Weather StatementEWXKinney28 min
May 14, 10:04 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 10:15 PM CDTRiver Flood WarningEWXKarnes16 hr
May 14, 10:33 PM CDTSpecial Weather StatementEWXMaverick, Zavala42 min
May 14, 11:12 PM CDTSpecial Weather StatementEWXUvalde, Zavala63 min
May 15, 12:02 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 12:47 AM CDTSevere Thunderstorm WarningEWXMaverick, Zavala43 min
May 15, 1:30 AM CDTSpecial Weather StatementEWXUvalde30 min
May 15, 2:28 AM CDTSpecial Weather StatementEWXZavala32 min
May 15, 2:55 AM CDTSevere Thunderstorm WarningEWXZavala50 min
May 15, 3:01 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 3:32 AM CDTTornado WarningEWXFrio, Zavala28 min
May 15, 4:00 AM CDTSpecial Weather StatementEWXFrio45 min
May 15, 4:21 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 15, 4:30 AM CDTSpecial Weather StatementEWXZavala30 min
May 15, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala44 min
May 15, 5:12 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
May 15, 5:29 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala46 min
May 15, 5:39 AM CDTAreal Flood AdvisoryEWXMedina111 min
May 15, 6:01 AM CDTFlash Flood WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala119 min
May 15, 6:14 AM CDTSevere Thunderstorm WarningEWXDimmit31 min
May 15, 7:12 AM CDTAreal Flood AdvisoryEWXFrio2 hr
May 15, 7:16 AM CDTAreal Flood AdvisoryEWXMedina119 min
May 15, 7:56 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more4 hr
May 15, 8:16 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson3 hr
May 15, 8:26 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more4 hr
May 15, 8:38 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more4 hr
May 15, 8:46 AM CDTRiver Flood WarningEWXFrio66 hr
May 15, 9:50 AM CDTFlash Flood WarningEWXKarnes, Wilson4 hr
May 15, 12:04 PM CDTFlash Flood WarningEWXDeWitt, Gonzales, Karnes3 hr
May 15, 12:05 PM CDTSpecial Weather StatementEWXDeWitt55 min
May 15, 12:51 PM CDTSpecial Weather StatementEWXDeWitt54 min
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.